RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 234, Number 2, Pages 287–290 (Mi dan40976)  

This article is cited in 2 scientific papers (total in 3 papers)

MATHEMATICS

On factorization of matrix-valued functions on the unit circle

M. G. Kreinab, I. M. Spitkovskyab

a Odessa Civil Engineering Institute
b I. I. Mechnikov Odessa State University

Full text: PDF file (534 kB)

Bibliographic databases:
UDC: 517.5:513.88
Presented: Н. Н. Боголюбов
Received: 30.12.1976

Citation: M. G. Krein, I. M. Spitkovsky, “On factorization of matrix-valued functions on the unit circle”, Dokl. Akad. Nauk SSSR, 234:2 (1977), 287–290

Citation in format AMSBIB
\Bibitem{KreSpi77}
\by M.~G.~Krein, I.~M.~Spitkovsky
\paper On factorization of matrix-valued functions on the unit circle
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 234
\issue 2
\pages 287--290
\mathnet{http://mi.mathnet.ru/dan40976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0442738}
\zmath{https://zbmath.org/?q=an:0374.46042}


Linking options:
  • http://mi.mathnet.ru/eng/dan40976
  • http://mi.mathnet.ru/eng/dan/v234/i2/p287

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Adamyan, Yu. M. Berezanskii, N. N. Bogolyubov, I. S. Iokhvidov, A. N. Kolmogorov, M. A. Lavrent'ev, Yu. A. Mitropol'skii, “Mark Grigor'evich Krein (on his seventieth birthday)”, Russian Math. Surveys, 33:3 (1978), 185–193  mathnet  crossref  mathscinet  zmath
    2. I. M. Spitkovsky, “Some estimates for the partial indices of measurable matrix-valued functions”, Math. USSR-Sb., 39:2 (1981), 207–226  mathnet  crossref  mathscinet  zmath  isi
    3. A. L. Sakhnovich, I. M. Spitkovsky, “Block-Toeplitz matrices and associated properties of a Gaussian model on a half-axis”, Theoret. and Math. Phys., 63:1 (1985), 427–431  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020